The examination of the quotient of numerical semigroup with RF-matrices

 
 
 
  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract


    In this paper, we study quotients of a numerical semigroups with RF (Row-Factorization) matrices. We prove a formula for the Frobenious number of quotients of some families of numerical semigroups. Moreover, we examine half of the numerical semigroups, pseudo-symmetric numerical semigroups.

     

     


  • Keywords


    Quotient of A Numerical Semigroup; Pseudo-Frobenious Number; RF (Row Factorization) Matrices.

  • References


      [1] J. C. Rosales, J. M. Urbano-Blanco, Proportionally modular Diophantine inequalities and full semigroups, Semigroup Forum 72 (2006), 362-374 https://doi.org/10.1007/s00233-005-0527-8.

      [2] A. M. Robles-P´erez, J. C. Rosales, Equivalent proportionally modular Diophantine inequalities, Archiv der Mat

      [3] J.C. Rosales, P. A. Garcia-Sanchez, Every numerical semigroup is one half of infinitely many symmetic numerical semigroups, to appear in Comm. Algebra.

      [4] J. C. Rosales, One half of a pseudo-symmetric numerical semigroup, preprint.

      [5] J.C. Rosales, P. A. Garcia-Sanchez, J.I.Garcia-Garcia, J. M. Urbano-Blanco, proportionally modular Diophantine inequalities,J.Number Theory 103 (2000),281-294. https://doi.org/10.1016/j.jnt.2003.06.002.

      [6] J.C. Rosales, P. A. Garcia-Sanchez, Every numerical semigroup is one half of infinitely many symmetic numerical semigroups, Commun .Algebra 36 (2008) , 2910-2916. https://doi.org/10.1080/00927870802108171.

      [7] J.C. Rosales, P. A. Garcia-Sanchez, Every numerical semigroup is one half of a symmetic numerical semigroups, Proc.Amer.Math.Soc.136 (2008) , no.2,477-457. https://doi.org/10.1090/S0002-9939-07-09098-3.

      [8] A. Moscariello , On the type of an almost gorenstein monomial curve .Journal of Algebra 456,266-277 (2016) . https://doi.org/10.1016/j.jalgebra.2016.02.019.

      [9] J.C. Rosales, P. A. Garcia-Sanchez, Numerical Semigroup ,Springer Developments in Mathematies ,Volume 20,(2009).


 

View

Download

Article ID: 32007
 
DOI: 10.14419/gjma.v10i1.32007




Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.